Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
The Cardiologist began giving me this medicine after having a ❤️ Catheterization October 9, 2020. Then he increased the dosage of Torsimide I was already taking for years from 40mg to 100mg.. The two diueretic together began causing dizzy spells & erractical ❤️ palpitations . So I deceased the dosage of Torsimide to 40mg and the side effects continued . Then I stop taking the Torsimide but Edema began coming back. So today I would not take the
" Spiro " , ( could not remember how to spell it )… read more
This is from the Pulmonary Hypertension Association
"Pulmonary hypertension (PH), is a complex and often misunderstood disease. The term PH means high blood pressure in the lungs. In “regular”… read more
I need your advice on medications you are taken My Doctor gives me 2 mg Adempas three times a day and 10 mg Opsumit once a day. Looks like it’s does not work for me
My pressure is going up but she does not want to change medication. Does any of you take such medications as well ?
Sonya, this is a long time coming but please forgive me. I'm not on here all the time. Did you find the answer to your question yet? I really don't know if it helps with pressure on the brain. Do… read more
What is the treatment for the PH and can you also have COPD with the PH ?? I was told I have both. And now suppose to be on oxygen 24/7. I can not return to the job I had and use oxygen. I need to work to support my self.
Yes you can have COPD and PH. My COPD and PH was caused by Sarcoidosis. At this time I have oxygen and my medication are a once a day inhaler for COPD and a fast acting inhaler I take twice a day
… read more